# SDR ASOA201803205081

- Difficulty date: March 20, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 37,939 hours, 28,686 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Arm
- Part number: CC670140025
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP HINGE ARM LUG IS GOUGED ON THE OTBD SIDE.   REPAIRED IAW EC/TC REO 670-57-52-410,  REV 0.
